Osaka Journal of Mathematics

Asymptotic property of an eigenfunction of the Laplacian under singular variation of domains---the Neumann condition

Shin Ozawa

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 22, Number 4 (1985), 639-655.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200778754

Mathematical Reviews number (MathSciNet)
MR815438

Zentralblatt MATH identifier
0579.35065

Subjects
Primary: 35P20: Asymptotic distribution of eigenvalues and eigenfunctions
Secondary: 35J05: Laplacian operator, reduced wave equation (Helmholtz equation), Poisson equation [See also 31Axx, 31Bxx]

Citation

Ozawa, Shin. Asymptotic property of an eigenfunction of the Laplacian under singular variation of domains---the Neumann condition. Osaka J. Math. 22 (1985), no. 4, 639--655. https://projecteuclid.org/euclid.ojm/1200778754


Export citation